Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 484, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 1:50 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 1:50 PM CDT (18:50 UTC)
- Expired
- Jun 21, 2011, 2:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clay County, MS, Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 29 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS54 KJAN 211850
SVRJAN
MSC025-087-211915-
/O.NEW.KJAN.SV.W.0484.110621T1850Z-110621T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLUMBUS AFB...
* UNTIL 215 PM CDT
* AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 35 MILES WEST OF COLUMBUS AFB TO 12 MILES NORTHWEST OF
COLUMBUS AFB TO 6 MILES EAST OF STEENS MOVING NORTH AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALEDONIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3375 8826 3375 8831 3370 8837 3367 8848
3369 8849 3370 8871 3382 8893 3375 8893
3371 8891 3367 8850 3351 8829 3351 8827
TIME...MOT...LOC 1850Z 192DEG 39KT 3379 8904 3375 8861
3357 8821
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:01 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 21, 12:01 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1201 PM CDT TUE JUN 21 2011 .UPDATE...THE FORECAST HAS BEEN ADJUSTED TO INCREASE POPS ACROSS WRN ZONES WHERE A CELLS HAVE BEEN PERSISTENTLY TRAINING THIS MORNING. SCATTERED CONVECTION HAS ALSO DEVELOPED ACROSS ERN ZONES IN THE FETCH OF MOISTURE THAT HAS DEVELOPED ACROSS THE FORECAST AREA. AN EXPANSIVE CANOPY OF CLOUDS THAT COVERS THE REGION WILL INHIBIT AFTERNOON HEATING...RESULTING IN MUCH COOLER TEMPS TODAY...ESPECIALLY OVER SOME WRN ZONES WHERE HIGHS WILL STRUGGLE TO REACH THE 80S. WEAK WAVES IN THE FLOW WILL HELP WITH FORCING AND HEALTHY UPPER DIVERGENCE IS IN PLACE. ALTHOUGH THE CHANCE OF SEVERE STORMS HAS DECREASED FOR TODAY...ONE OR TWO EMBEDDED STRONG...POSSIBLY SEVERE...STORMS CAN NOT BE RULED OUT. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES THE POTENTIAL FOR PERIODS OF HEAVIER RAINFALL EXISTS FOR THE REGION TODAY...ESPECIALLY OVER WRN ZONES IN THE TRACK OF TRAINING STORMS. && .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED LOW OVER CENTRAL NEBRASKA THAT IS EXPECTED TO BRING OUR CWA A GOOD CHANCE FOR WIDESPREAD WETTING RAIN AND COOLER TEMPERATURES TODAY THROUGH WEDNESDAY. REGIONAL RADARS WERE SHOWING PLENTY OF CONVECTION ALONG AND JUST AHEAD OF THE ASSOCIATED COLD FRONT THAT STRETCHED ACROSS CENTRAL OKLAHOMA AND INTO NORTHERN TEXAS. THE STACKED LOW WILL MOVE SLOWLY NORTHEAST TODAY TO NEAR THE IOWA/MINNESOTA STATE LINE BY THIS EVENING WITH THE TRAILING COLD FRONT DRIFTING OVER THE OZARKS AND SOUTHEAST OKLAHOMA. EVENTHOUGH OUR CWA WILL REMAIN WELL SOUTHEAST OF THE FRONT TODAY...THE CONTINUING MOISTURE SURGE AHEAD OF THE FRONT WILL COMBINE WITH DAYTIME HEATING TO FUEL NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF OUR CWA WITH SCATTERED CONVECTION ACROSS OUR SOUTHEAST. THE 00Z TUE JAN SOUNDING SHOWED A PW OF 1.91IN. PWS TODAY ARE EXPECTED TO SURGE ABOVE TWO INCHES TODAY. THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN. THE 00Z TUE GFS MOS WAS AMONG THE HIGHEST ENSEMBLE MEMBERS AND SEVERAL DEGREES WARMER THAN THE NAM MOS. CUT MAX TEMPERATURES TODAY CLOSER TO THE GFS ENSEMBLE MEAN WHICH WAS CLOSE TO THE NAM MOS. THE COOLER SURFACE TEMPERATURES WILL BE OFFSET BY THE COOLER TEMPERATURES ALOFT MAINTAINING RELATIVELY STEEP LAPSE RATES THIS AFTERNOON WITH VERTICAL TOTALS NEAR 28C. THE GREATEST 0-6KM SHEAR OF 20-30KTS AND GREATEST MLCAPES ABOVE 2000J/KG WILL BE OVER THE WESTERN ZONES WHERE A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE CONVECTION WILL SEE A DISTINCT DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA BEFORE MIDNIGHT. THE NEARLY STACKED LOW IS EXPECTED TO BEGIN TRACKING MORE EASTWARD TUESDAY NIGHT AND NUDGE THE COLD FRONT CLOSER TO OUR CWA. MODELS SHOW CONVECTION ALONG THE FRONT SPREADING BACK INTO THE NORTHWEST ZONES PRIOR TO DAYBREAK WEDNESDAY MORNING. THE COLD FRONT IS STILL EXPECTED TO STALL WEDNESDAY JUST NORTH OF OUR CWA WHILE THE STACKED LOW TRACKS INTO THE GREAT LAKES REGION. OUR MOIST AIRMASS WILL AGAIN DESTABILIZE WITH WITH DAYTIME HEATING AND LEAD TO SCATTERED TO NUMEROUS STORM COVERAGE ACROSS OUR CWA. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE NORTHWEST HALF OF OUR CWA. AFTERNOON HIGHS WILL CLOSE TO NORMAL AND NEAR 90 DEGREES AT MOST SITES. GUIDANCE TEMPERATURES WERE CLOSER WEDNESDAY. ALTHOUGH THE FRONTAL BOUNDARY WILL REMAIN STALLED NORTH OF OUR CWA WEDNESDAY NIGHT...DRIER AIR ALOFT IS EXPECTED TO MOVE INTO OUR CWA FROM THE NORTHWEST. THE GFS IS MORE PRONOUNCED WITH THIS LIKELY ENDS PCPN A LITTLE TOO FAST WEDNESDAY EVENING. HAVE MAINTAINED POPS ACROSS THE NORTHWEST THROUGH MIDNIGHT GRADUALLY TAPERING OFF TO THE SOUTHEAST BY MORNING. MODEL RUN ACCUMULATIONS THROUGH WEDNESDAY NIGHT ARE STILL SHOWING MORE THAN ONE INCH TOTALS OF MUCH NEEDED RAINFALL ACROSS THE NORTHWEST HALF OF THE AREA WITH LIGHTER QPF ACROSS OUR SOUTHEAST. /22/ .LONG TERM...THURSDAY THROUGH TUESDAY...THE PRIMARY CONCERNS WILL BE THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON ABOVE NORMAL DAYTIME HIGHS. ALSO MODELS AND ENSEMBLES KEEPING AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL. LATEST SATELLITE TPW DERIVED IMAGERY SHOWED THE TROPICAL MOISTURE (PWATS OF 2+ INCHES) HAD MADE AN EARLY ARRIVAL INTO THE SOUTHWEST PORTION OF THE ARKLAMISS. LATEST SATELLITE IMAGERY ALSO SHOWED AN UPPER TROUGH OVER THE PLAINS. LONGTERM MODELS AND ENSEMBLES ARE BRINGING ABOUT A SHORT TERM CHANGE TO OUR WEATHER PATTERN. A STACK CLOSED LOW AND ASSOCIATED TROUGH WILL BE OVER THE MISSISSIPPI VALLEY WITH THE CLOSED STACKED LOW IN THE UPPER PORTION. THIS WILL BRING SOME HEIGHT FALLS TO THE REGION AND GOOD PRECIPITABLE WATER OF 2 INCHES PLUS...WHICH SPELLS LOCALLY HEAVY TROPICAL DOWNPOURS OF RAINFALL WITH SOME UPPER DIVERGENCE. THE RAIN AND CLOUD COVER WILL BRING SOME SOME RELIEF TO OUR ABOVE NORMAL DAYTIME TEMPERATURE REGIME. THE BEST HEIGHT FALLS AND FORCING WILL OCCUR WELL NORTH OF THE REGION WITH THE STACKED CLOSED LOW. ON THURSDAY-FRIDAY A WEAK SURFACE BOUNDARY WILL BECOME STATIONARY AS IT ATTEMPTS TO APPROACH THE REGION AND THEN GET PUSHED BACK TO THE NORTH. THE SURFACE BOUNDARY WILL SEND OUTFLOW BOUNDARIES...WHICH MAY COMBINE WITH OTHER STORM OUTFLOW BOUNDARIES AND THE SEA BREEZE BOUNDARY FOR LOCALLY HEAVY RAINS. THERE WILL BE ENOUGH INSTABILITY...LAPSE RATE AND THERMODYNAMICS FOR SOME ISOLATED STRONG TO SEVERE STORMS WITH THE AID OF UPPER DIVERGENCE ALOFT. AS WE GO TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS EAST OF THE REGION FOR THE WEEKEND. MODELS HAVE MODIFIED OUR PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THEY KEEP THE MEAN RIDGE AXIS WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING THE PERIOD. ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN RELIEF TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.5 INCHES. SO WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE STORMS FOR THURSDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS OF TWO INCHES. AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE GUIDANCE. && .AVIATION...MOIST AIRMASS IN PLACE WILL FUEL SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS AROUND THE REGION THROUGH EARLY THIS EVENING. PATCHY MVFR CONDITIONS WILL EXIST ACROSS THE REGION DURING THIS PERIOD AWAY FROM THUNDERSTORMS DUE TO CEILINGS...BUT IFR CONDITIONS ARE EXPECTED IN AREAS OF HEAVY DOWNPOURS. WINDS WILL GENERALLY BE FROM THE SOUTH AT 10 TO 15 MPH TODAY...AND PERHAPS A LITTLE GUSTY AT TIMES. SOME STORMS COULD BE A LITTLE POTENT AND PRODUCE TOPS TO 50 KFT AND AT LEAST MODERATE TURBULENCE. ANTICIPATE MUCH OF THE ACTIVITY ACROSS THE REGION DIMINISHING THIS EVENING...ALTHOUGH A FRONTAL BOUNDARY DROPPING IN FROM THE NORTH COULD CONTINUE TO TRIGGER THUNDERSTORMS AROUND THE GLH/GWO/TVR/GTR/CBM AXIS THROUGH THE NIGHT. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/03/BB
Hazardous weather outlook, Jun 21, 9:28 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 928 AM CDT TUE JUN 21 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>049-053-059-060-221430- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON- ADAMS- 928 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE THROUGH THIS AFTERNOON ACROSS PORTIONS OF THE ARKLAMISS MAINLY ALONG AND NORTHEAST OF THE NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO QUARTER SIZE. MOST OF THIS ACTIVITY WILL DISSIPATE BY THIS EVENING BUT ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN MAY MOVE BACK INTO NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ031-038-039-045-046-050>052-054>058-061>066-072>074-221430- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 928 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE FROM MIDDAY THROUGH EARLY THIS EVENING ACROSS PORTIONS OF THE ARKLAMISS SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO QUARTER SIZE. MOST OF THIS ACTIVITY SHOULD DISSIPATE...OR WEAKEN CONSIDERABLY...WELL BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Jun 21, 1:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
132 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG 3 SW PHILADELPHIA 32.74N 89.15W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN ON COUNTY ROUND 430
&&
BRYANTLocal storm report, Jun 21, 1:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
133 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG 9 SW PHILADELPHIA 32.68N 89.22W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN BLOCKING COUNTY ROAD 402
&&
BRYANTSpecial weather statement, Jun 21, 1:35 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE JUN 21 2011
MSZ042-043-048-049-211905-
HINDS MS-RANKIN MS-MADISON MS-YAZOO MS-
135 PM CDT TUE JUN 21 2011
...STRONG THUNDERSTORMS APPROACHING THE INTERSTATE 55 CORRIDOR...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES WEST OF WAY TO
8 MILES SOUTHWEST OF POCAHONTAS AT 135 PM CDT...MOVING EAST AT 40
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EAST CENTRAL YAZOO...MADISON...NORTH CENTRAL RANKIN AND
NORTHEASTERN HINDS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3234 8989 3235 9044 3281 9023 3283 8973
3272 8973
TIME...MOT...LOC 1835Z 265DEG 35KT 3275 9016 3241 9033
DLLocal storm report, Jun 21, 1:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 5 S STARKVILLE 33.38N 88.82W
06/21/2011 OKTIBBEHA MS EMERGENCY MNGR
TREE DOWN ACROSS MOUNT OLIVE ROAD
&&
BRYANTLocal storm report, Jun 21, 1:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 9 SW PHILADELPHIA 32.68N 89.22W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN BLOCKING COUNTY ROAD 402
&&
BRYANTLocal storm report, Jun 21, 1:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 3 SW PHILADELPHIA 32.74N 89.15W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN ON COUNTY ROUND 430
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:46 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jun 21, 9:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 21, 11:38 AM CDT | Special Weather Statement | JAN | Kemper, Neshoba, Newton | 47 min |
| Jun 21, 12:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Jun 21, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 48 min |
| Jun 21, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 54 min |
| Jun 21, 1:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 38 min |
| Jun 21, 1:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jun 21, 2:01 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson | 59 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Jun 21, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 54 min |
| Jun 21, 3:10 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 60 min |
| Jun 21, 3:30 PM CDT | Special Weather Statement | JAN | Newton, Scott, Smith | 45 min |
| Jun 21, 4:07 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Lauderdale, Newton | 58 min |
| Jun 21, 4:28 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 42 min |
| Jun 21, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 49 min |
| Jun 21, 5:36 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 54 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.